# SDR IXXA2024022202

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 87,216 hours, 38,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Flap, Boeing, NA
- Component part number: 113T2201234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IB FLAP HAS CORROSION ON UPPER SURFACE.
